# SDR TWRA96312

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012111RF
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND OVERWING EVAC LIGHTS (2 EACH) INOP LEFT WING.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
